MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); No Code Available (3191)
Date of Event 12/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the iol is not being returned for evaluation therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and historical data analysis for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported zct150 16.0 diopter intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye) on (b)(6) 2019.The zct150 16.0 diopter lens was explanted on (b)(6) 2019 due to complaint of refractive iol error due to previous photorefractive keratectomy (prk).The lens was replaced with an zct150 17.5 diopter lens.It was reported there was no complications, no incision enlargement, no vitrectomy, and the lens is not being returned.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
Additional information was received, and the following fields were updated accordingly: section b-3: date of event: was updated from (b)(6) 2019 to (b)(6) 2019 as blurry vision was observed 2 weeks post-op during exam.Section e-1: initial reporter e-mail updated from unknown ¿ information not provided to (b)(4) section h-6: patient code 2137 was added.After further review of the complaint it was determined the reported event is no longer considered to be reportable as the device did not contribute to the event as it was initially reported refractive iol error due to previous photorefractive keratectomy (prk) and replaced with the same model lens with a different diopter (17.5).Therefore, no further information will be provided under this mdr number (2648035-2020-00036).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9572513
Report Number2648035-2020-00036
Device Sequence Number11533166
Product Code HQL
UDI-Device Identifier05050474552067
UDI-Public(01)05050474552067(17)230207
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2023
Device Model NumberZCT150
Device Catalogue NumberZCT150U160
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer10/25/2020
12/03/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date11/04/2020
12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Date Report Sent to FDA01/01/2005